# SDR CALA2025082808242

- Difficulty date: August 20, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,827 hours, 28,178 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABI POSSIBLE CRACK LOWER SPAR BETWEEN 120.30 & 129.50 ON THIRD. RIB CENTER, PERFORMED REPAIR TO LOWER SKIN A-71. THIS REPAIR IS A CATEGORY B.
